Alert archive / Nebraska / River Flood Warnings in 2008
River Flood Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at May 23, 2008, 11:07 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2008, 11:07 PM MDT (05:07 UTC)
- Expired
- May 24, 2008, 2:06 PM MDT
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- Minor
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Frenchman Creek at Palisade (PALN1).
- Action stage
- 5.5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06834000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLBF 240507 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1207 AM CDT SAT MAY 24 2008 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES NEC029-085-250507- /O.NEW.KLBF.FL.W.0001.080524T0507Z-080525T1330Z/ /PALN1.1.ER.080524T0211Z.080524T0600Z.080524T1330Z.NR/ 1207 AM CDT SAT MAY 24 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE FRENCHMAN CREEK NEAR PALISADE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 PM FRIDAY THE STAGE WAS 7.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY AFTER MIDNIGHT THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND PALISADE. $$ SPRINGER
3 follow-up statements
000 WGUS83 KLBF 240722 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 222 AM CDT SAT MAY 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... THE WIDESPREAD HEAVY RAIN WHICH PRODUCED THE FLOODING HAS ENDED. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING. THUS LOCALLY 1/2 INCH OF RAIN COULD FALL PRODUCING MINOR RUNOFF PROBLEMS AND A SMALL ADDITIONAL RISE ON THE FRENCHMAN CREEK. FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES NEC029-085-250722- /O.EXT.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/ /PALN1.1.ER.080524T0211Z.080524T0545Z.080524T1237Z.NR/ 222 AM CDT SAT MAY 24 2008 THE FLOOD WARNING CONTINUES FOR THE FRENCHMAN CREEK NEAR PALISADE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 AM SATURDAY THE STAGE WAS 7.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND PALISADE. * IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK. $$
000 WGUS83 KLBF 241107 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 607 AM CDT SAT MAY 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES THE WIDESPREAD HEAVY RAIN WHICH PRODUCED THE FLOODING HAS ENDED. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING. LOCALLY 1/2 INCH OF RAIN COULD FALL PRODUCING MINOR RUNOFF PROBLEMS AND A SMALL ADDITIONAL RISE ON THE FRENCHMAN CREEK. NEC029-085-251107- /O.CON.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/ /PALN1.1.ER.080524T0211Z.080524T0530Z.080524T1237Z.NR/ 607 AM CDT SAT MAY 24 2008 THE FLOOD WARNING CONTINUES FOR THE FRENCHMAN CREEK NEAR PALISADE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:46 AM SATURDAY THE STAGE WAS 6.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND PALISADE. * IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK. $$ CDC
000 WGUS83 KLBF 242006 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 306 PM CDT SAT MAY 24 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES NEC029-085-242036- /O.CAN.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/ /PALN1.1.ER.080524T0211Z.080524T0530Z.080524T0849Z.NR/ 306 PM CDT SAT MAY 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE FRENCHMAN CREEK NEAR PALISADE. * AT 12:45 PM SATURDAY THE STAGE WAS 5.0 FEET. * FELL BELOW FLOOD STAGE AT 3:49 AM SATURDAY. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.0 FEET BY TOMORROW MORNING. * IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND PALISADE. * IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK. $$ springer
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 23, 10:27 PM MDT, 40 minutes earlier.
Area forecast discussion, May 23, 10:27 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1127 PM CDT FRI MAY 23 2008 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE PORTIONS OF TORNADO WATCH NUMBER 343 TO INCLUDE GARDEN...DEUEL...KEITH...PERKINS ...CHASE AND HAYES COUNTIES. THE TORNADO WATCH CONTINUES FOR SHERIDAN ...GRANT...ARTHUR...LINCOLN AND FRONTIER COUNTIES UNTIL 1 AM CDT. && .PREV DISCUSSION... /ISSUED 332 PM CDT FRI MAY 23 2008/ SYNOPSIS... 996 MB SURFACE LOW DEEPENING OVER NORTHEAST COLORADO WITH INVERTED TROUGH INTO EASTERN WYOMING AND WARM FRONT EAST TO WEST ORIENTED THROUGH CENTRAL KANSAS TRAILING COLD FRONT DRY LINE INTO THE TEXAS PANHANDLE. DISCUSSION... MODELS IN FAIR AGREEMENT IN THE NEAR TERM WITH NAM SLIGHTLY FASTER IN EJECTING SHORTWAVE AROUND THE BASE OF UPPER TROUGH THIS EVENING. HAVE USED A BLEND FOR THE FORECAST. VGP FOCUSING ALONG FRONTAL BOUNDARY WHICH IS PROGGED TO LIFT NORTH TODAY WITH LITTLE SIGN OF MOVEMENT THUS FAR. PWS STILL ABOVE NORMAL FOR SEASON AND WARM LAYER ON SOUNDING SIMILAR TO YESTERDAYS ANTICIPATE HEAVY RAIN AGAIN. WILL CONTINUE FLASH FLOOD WATCH THROUGH THE NIGHT WITH REPORTS OF HEAVY RAIN OVER SOUTHERN COUNTIES. MAY HAVE TO EXPAND NORTH THROUGH THE NIGHT. HAVE TRENDED TOWARDS GFS SOLUTIONS FOR QPF FORECAST SYSTEM PROGGED TO LIFT OUT QUICKLY SATURDAY BUT HAVE TRENDED SLOWER WITH THE FORECAST AND RETAINED CHANCES THROUGH SATURDAY NIGHT. ISOLATED SHOWERS POSSIBLE FOR SUNDAY BUT HAVE LEFT DRY FOR NOW. BOUNDARY TO THE SOUTH DRIFTS NORTH SUNDAY NIGHT WITH SCHCS RETAINED. WITH H5 RIDGING INTO NORTHERN PLAINS UPPER LOW OVER NEVADA WILL EJECT ENERGY ACROSS THE RIDGE WITH SCHC PRECIP THROUGH THE BEGINNING OF THE WEEK. AVIATION... THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE...WILL DEVELOP OVER SOUTHWEST NEB AND NORTHWEST KS THROUGH THE AFTERNOON...AND THEN MOVE NORTHEAST TOWARD THE KLBF TAF SITE. LARGE HAIL AND STRONG/VARIABLE WINDS ARE POSSIBLE. OTHERWISE...SUSTAINED NON THUNDERSTORMS WINDS OF 20-25 KT...WITH GUSTS UP TO 40 KT ARE POSSIBLE THROUGH THE AFTERNOON AT BOTH KLBF AND KVTN. SHOWERS/THUNDERSTORMS WILL PERSIST TILL ABOUT 10Z...BUT LOW LVL CLOUD COVER COULD PERSIST BEHIND THE DEPARTING THUNDERSTORM COMPLEX THROUGH THE MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 AM CDT /3 AM MDT/ SATURDAY FOR NEZ038- 057>059-069>071. TORNADO WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NEZ004- 023-035-059-071. WIND ADVISORY UNTIL 2 AM CDT /1 AM MDT/ SATURDAY FOR NEZ004-005- 022>025-035-094. &&
Hazardous weather outlook, May 23, 2:39 PM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT FRI MAY 23 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT FRI MAY 23 2008 /239 PM MDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS AREAS GENERALLY EAST OF HIGHWAY 83 THROUGH THE AFTERNOON. LOCALLY HEAVY RAINFALL MAY OCCUR...CAUSING FLASH FLOODING DUE TO BRIEF BUT INTENSE RAINFALL ALREADY ON SATURATED GROUND. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN ALLIANCE TO BROKEN BOW LINE. AN AREA OF SURFACE LOW PRESSURE WAS SITUATED OVER EASTERN COLORADO DURING THE EARLY AFTERNOON...WITH A WARM FRONT EXTENDING EAST FROM THE LOW ACROSS NORTHERN KANSAS...AND A TROUGH OF LOW PRESSURE EXTENDING NORTH INTO THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG THESE BOUNDARIES DURING THE MID TO LATE AFTERNOON...AND THEN SPREAD NORTH TO NORTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE EVENING. STORMS FORMING OVER NORTHWEST KANSAS WILL MOVE NORTH INTO SOUTHWEST NEBRASKA...WITH A THREAT FOR LARGE HAIL AND ISOLATED TORNADOES. ADDITIONAL STORM FORMATION IS POSSIBLE OVER NORTHEAST COLORADO AND THE PANHANDLE. THESE STORMS MAY MOVE NORTHEAST INTO WESTERN NEBRASKA...AND WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND PERHAPS A TORNADO OR TWO. STORMS WILL CONTINUE TO INCREASE IN COVERAGE THROUGH FRIDAY NIGHT...WITH A CONTINUED THREAT FOR SEVERE WEATHER EXPECTED. ANOTHER CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING ACROSS MUCH OF SOUTHWEST AND CENTRAL NEBRASKA...WHERE A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RECENT HEAVY RAINS...AND THE LIKELIHOOD FOR ADDITIONAL INTENSE RAINFALL...COULD EASILY CAUSE FLASH FLOODING. RESIDENTS RESIDING IN THE MODERATE RISK AREA SHOULD BE ON A HIGH STATE OF ALERT THROUGH FRIDAY NIGHT. REVIEW SEVERE WEATHER SAFETY RULES AND LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AS THE LARGE STORM SYSTEM CONTINUES TO ROTATE ACROSS THE SOUTHWESTERN UNITED STATES...THUNDERSTORMS WILL OCCUR DAILY INTO THE HOLIDAY WEEKEND. MOISTURE FROM THE GULF OF MEXICO WILL REMAIN IN PLACE ACROSS THE CENTRAL PLAINS LEADING TO A PATTERN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL CONTINUE TO BE POSSIBLE DUE TO ALREADY SATURATED GROUND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED...ESPECIALLY ACROSS WESTERN AND SOUTHWESTERN NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
In the hours before
Local storm report, May 23, 6:56 PM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD BRADY 41.02N 100.37W
05/23/2008 LINCOLN NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL COUNTY ROADS CLOSED
DUE TO FLASH FLOODING AND HEAVY RAIN. THESE ROAD CLOSURES
INCLUDED EFFENBECK...BRADY/MOOREFIELD 14 MILES SOUTH OF
JEFFREY RESERVOIR...FOX CREEK ROAD AND CUT CREEK ROAD.
&&
CARMELLocal storm report, May 23, 8:22 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD CHAPPELL 41.09N 102.47W
05/23/2008 DEUEL NE LAW ENFORCEMENT
FLOODING REPORTED ON WEST SIDE OF CHAPPELL NEAR
FAIRGROUNDS. LODGEPOLE CREEK REPORTED OUT OF ITS BANKS BY
LAW ENFORCEMENT. LOWLAND FLOODING WAS OCCURRING IN THIS
AREA. MINOR ROAD FLOODING IN CHAPPELL ON WEST END OF
TOWN.
&&
CARMELLocal storm report, May 23, 8:43 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM NON-TSTM WND GST VALENTINE 42.87N 100.55W
05/23/2008 M66.00 MPH CHERRY NE ASOS
&&
CARMELLocal storm report, May 23, 8:44 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM NON-TSTM WND GST NORTH PLATTE 41.13N 100.77W
05/23/2008 M62 MPH LINCOLN NE ASOS
&&
CARMELLocal storm report, May 23, 8:48 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
05/23/2008 M56 MPH CHASE NE ASOS
&&
CARMELLocal storm report, May 23, 8:56 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 5 E MOOREFIELD 40.69N 100.30W
05/23/2008 FRONTIER NE LAW ENFORCEMENT
WATER WAS REPORTED RUNNING OVER HIGHWAY 23 BETWEEN
MOOREFIELD AND FARNAM.
1141 AM HEAVY RAIN STOCKVILLE 40.53N 100.38W
05/23/2008 M5.45 INCH FRONTIER NE CO-OP OBSERVER
24 HOUR RAINFALL AMOUNT
1258 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
05/23/2008 M56.00 MPH CHASE NE ASOS
0240 PM HAIL 12 S STOCKVILLE 40.36N 100.38W
05/23/2008 M1.00 INCH FRONTIER NE PUBLIC
0250 PM FLASH FLOOD 10 SSE STOCKVILLE 40.40N 100.31W
05/23/2008 FRONTIER NE LAW ENFORCEMENT
WATER REPORTED OVER COUNTY ROAD WEST OF MEDICINE CREEK BY
LAW ENFORCEMENT. ROAD WAS REPORTED UNDER WATER.
0250 PM FLASH FLOOD 9 S CURTIS 40.50N 100.51W
05/23/2008 FRONTIER NE LAW ENFORCEMENT
COUNTY ROADS FLOODED AND WASHED OUT. 4.70 INCHES OF RAIN
SINCE MIDNIGHT AND TOTAL RAINFALL OF 7 INCHES REPORTED BY
SPOTTER.
0323 PM HAIL 10 SW EUSTIS 40.56N 100.16W
05/23/2008 E0.88 INCH FRONTIER NE PUBLIC
0415 PM HAIL 14 SSW STOCKVILLE 40.35N 100.49W
05/23/2008 E0.75 INCH FRONTIER NE PUBLIC
0448 PM HAIL 8 SW OCONTO 41.06N 99.87W
05/23/2008 E0.50 INCH CUSTER NE PUBLIC
0452 PM HAIL CURTIS 41.29N 99.92W
05/23/2008 E0.25 INCH CUSTER NE TRAINED SPOTTER
HEAVY RAIN WAS ALSO BEING REPORTED.
0458 PM HEAVY RAIN 1 W CURTIS 40.63N 100.53W
05/23/2008 M8.14 INCH FRONTIER NE TRAINED SPOTTER
2.68 INCHES OF RAIN MEASURED YESTERDAY. RAINFALL SINCE
MIDNIGHT HAS TOTALED 5.46 INCHES...WITH STORM TOTAL
RAINFALL SO FAR 8.14 INCHES.
0551 PM NON-TSTM WND GST VALENTINE 42.87N 100.55W
05/23/2008 M66.00 MPH CHERRY NE ASOS
0701 PM HAIL 5 N NORTH PLATTE 41.21N 100.77W
05/23/2008 M0.75 INCH LINCOLN NE BROADCAST MEDIA
0711 PM HAIL 5 N NORTH PLATTE 41.13N 100.77W
05/23/2008 M0.75 INCH LINCOLN NE BROADCAST MEDIA
0737 PM HAIL 3 E OGALLALA 41.13N 101.66W
05/23/2008 E0.75 INCH KEITH NE TRAINED SPOTTER
0750 PM FLASH FLOOD BRADY 41.02N 100.37W
05/23/2008 LINCOLN NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL COUNTY ROADS CLOSED
DUE TO FLASH FLOODING AND HEAVY RAIN. THESE ROAD CLOSURES
INCLUDED EFFENBECK...BRADY/MOOREFIELD 14 MILES SOUTH OF
JEFFREY RESERVOIR...FOX CREEK ROAD AND CUT CREEK ROAD.
0852 PM NON-TSTM WND GST NORTH PLATTE 41.13N 100.77W
05/23/2008 M62.00 MPH LINCOLN NE ASOS
0900 PM FLASH FLOOD CHAPPELL 41.09N 102.47W
05/23/2008 DEUEL NE LAW ENFORCEMENT
FLOODING REPORTED ON WEST SIDE OF CHAPPELL NEAR
FAIRGROUNDS. LODGEPOLE CREEK REPORTED OUT OF ITS BANKS BY
LAW ENFORCEMENT. LOWLAND FLOODING WAS OCCURRING IN THIS
AREA. MINOR ROAD FLOODING IN CHAPPELL ON WEST END OF
TOWN.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:08 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 37 min |
| May 23, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 29 min |
| May 23, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 33 min |
| May 23, 6:47 PM MDT | Flash Flood Warning | LBF | Custer, Lincoln | 6 hr |
| May 23, 8:09 PM MDT | Areal Flood Advisory | LBF | Deuel | 8 hr |
| May 23, 8:35 PM MDT | Areal Flood Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 8 hr |
| May 24, 2:49 AM MDT | Dense Fog Advisory | LBF | Arthur, Chase, Custer, Deuel, Frontier, Garden and 9 more | 4 hr |
| May 24, 11:44 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| May 24, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 15 min |
Nearby
River Flood Warnings in Nebraska, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.